Aqx99 wrote:You may want to look into crusting to help heal the areas of irritation you have. There are some good videos on YouTube about it. Basically, you layer stoma powder and barrier wipes to form a crust over the raw area that protects it so it can heal, but still allows the adhesive to stick. It has worked well for me.
So you use the wipe as opposed to just the paste on the wipe to layer with? I have heard of layering before but it would seem like the wipe would take off the powder. A spray sounds like a better approach. I've been working on:
Chest Port Surgery
Meeting with my regular oncologist (met with backup today because he's on vacation)
Infusion start date
And the dates for all of those are set. Tomorrow morning, I leave at 4:30 AM for Boston to meet with the Stoma Nurse and I'll have a list of things to ask her. My appointment is at 8 AM but the traffic is light between 4:30 and 5:30 and I'll just work remotely there until the appointment and then drive home. The next two weeks will be a whirlwind. I hadn't realized that there's so much to do leading up to Adjuvant Chemo. I started a topic on another board asking about people that didn't have issues with Oxaliplatin and there were only a few responses - but at least I'm getting a better idea of the range of side-effects.